Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › lipnikov-2005-error
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

Konstantin Lipnikov and Yuri Vassilevski, "Error bounds for controllable adaptive algorithms based on a Hessian recovery", Computational Mathematics and Mathematical Physics, vol. 45, no. 8, pp. 1374-1384, 2005

Abstract

One of the main goals of adaptive algorithms for unstructured mesh generation is to obtiain a better discretization error with the use of the least possible number of mesh cells. For many problems, the discretization error can be bounded above by the interpolation error. The main goal of this paper is to analyze the interpolation error for controllable adaptive algorithms based on a Hessian recovery.

BibTeX Entry

@article{lipnikov-2005-error,
author = {Konstantin Lipnikov and Yuri Vassilevski},
title = {Error bounds for controllable adaptive algorithms based on a Hessian recovery},
year = {2005},
journal = {Computational Mathematics and Mathematical Physics},
volume = {45},
number = {8},
pages = {1374-1384}
}